Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Ward, Jonathan

Stats for Ward, Jonathan
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 15.

Journal Article

Hadwin, D., Harrison, K.J. and Ward, J.A. (2006) Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals. Proceedings of the American Mathematical Society, 134 (08). pp. 2169-2179.

Hadwin, D., Harrison, K.J. and Ward, J.A. (2004) Lebesgue constants for Hadamard matrices. Journal of Fourier Analysis and Applications, 10 (3). pp. 247-258.

Harrison, K.J., Partington, J.R. and Ward, J.A. (2002) Input-output identifiability of continuous-time linear systems. Journal of Complexity, 18 (1). pp. 210-223.

Hadwin, D.W., Harrison, K.J. and Ward, J.A. (2000) Numerical ranges and matrix completions. Linear Algebra and its Applications, 315 (1-3). pp. 145-154.

Harrison, K.J., Partington, J.R. and Ward, J.A. (1998) Complexity of identification of linear systems with rational transfer functions. Mathematics of Control, Signals, and Systems, 11 (4). pp. 265-288.

Harrison, K.J., Ward, J.A. and Eaton, L-J (1998) Stability of weighted darma filters. Canadian Mathematical Bulletin, 41 (1). pp. 49-64.

Harrison, K.J., Eaton, L-J and Ward, J.A. (1997) Automatic continuity of perturbations of casual operators. Bulletin of the Australian Mathematical Society, 55 (2). pp. 281-291.

Hare, K.E. and Ward, J.A. (1997) Finite dimensional H-invariant spaces. Bulletin of the Australian Mathematical Society, 56 (03). pp. 353-361.

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

Ward, J.A. (1988) Analytic functions which operate on homogeneous algebras. Journal of the Australian Mathematical Society, 45 (01). pp. 1-10.

Ward, J.A. (1986) The ~ -representations of symmetric homogeneous algebras. Journal of the Australian Mathematical Society, 40 (2). pp. 267-275.

Ward, J.A. (1983) Closed ideals of homogeneous algebras. Monatshefte für Mathematik, 96 (4). pp. 317-324.

Ward, J.A. (1983) Ideal structure of operator and measure algebras. Monatshefte für Mathematik, 95 (2). pp. 159-172.

Ward, J.A. (1982) Weighted algebras of integrable functions. Results in Mathematics, 5 (1-2). pp. 199-207.

Conference Paper

Svenson, T. D., Ward, J.A. and Harrison, K.J. (1996) Uniform approximation of wavelet coefficients. In: Wavelet Applications in Signal and Image Processing IV; V2825, 6 August, Denver, CO, USA pp. 206-215.

This list was generated on Tue Aug 11 10:19:35 2020 UTC.